MathSciNet Relay Station
MathSciNet bibliographic data
MR1148230 20F06 (20F05 20F32 57M07)
Olʹshanskiĭ, A. Yu. Hyperbolicity of groups with subquadratic isoperimetric inequality. Internat. J. Algebra Comput. 1 (1991), no. 3, 281–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement